# SDR ASAA2022062738850

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 34,234 hours, 10,903 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAIL WITH VTK ON CAPTAINS DISPLAY. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 801, NO FAULTS FOUND, UNABLE TO DUPLICATE DEFECT.
